Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 2 (2019), 17-27.
Weighted sharing and uniqueness for the shifts of meromorphic functions
In this paper, we deal with the uniqueness problem for $q$-shifts of meromorphic functions. The results obtained in this paper are the $q$-shift analogues of theorems given by Yang and Zhang [Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76(2008), 140-150], Chen, Chen and Li [Uniqueness of difference operators of meromorphic functions, J. Ineq. Appl. 2012(2012), Art 48].
This work was supported by The Research Project of Education Department of Liaoning Province (L201612) and The Startup Foundation for Doctors of Shenyang Aerospace University (No. 16YB14).
Tbilisi Math. J., Volume 12, Issue 2 (2019), 17-27.
Received: 19 May 2018
Accepted: 25 February 2019
First available in Project Euclid: 21 June 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 30D35: Distribution of values, Nevanlinna theory
Secondary: 39A05: General theory 39B32: Equations for complex functions [See also 30D05]
Meng, Chao; Liu, Gang. Weighted sharing and uniqueness for the shifts of meromorphic functions. Tbilisi Math. J. 12 (2019), no. 2, 17--27. doi:10.32513/tbilisi/1561082564. https://projecteuclid.org/euclid.tbilisi/1561082564